MathSciNet Relay Station
MathSciNet bibliographic data
MR1184000 65Y20 (41A44 41A65 65D15 65D30)
Wasilkowski, G. W. Integration and approximation of multivariate functions: average case complexity with isotropic Wiener measure. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 308–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement